# SDR AALA20091216LAX01

- Difficulty date: December 16, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 24,895 hours, 10,421 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 162A31051
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION A STRONG VIBRATION AND LOUD NOISE COMING FROM THE NOSE GEAR AREA.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR PUSHROD BROKEN.  REPLACED THE ROD.
